MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 12MM

ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 12MM
Model Number 25001212E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2022-00186, #3013450937-2022-00187, #3013450937-2022-00188, #3013450937-2022-00190, #3013450937-2022-00191, #3013450937-2022-00192.
 
Event or Problem Description
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on (b)(6) 2022 where the following eleos implants were revised: tibial poly spacer, tibial hinge component, distal femur, and distal femur axial pin.The following eleos implants remain implanted from the patient's original surgery: cemented segmental stem, canal-filling stem extension, and tibial baseplate.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
TIBIAL POLY SPACER, 12MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key14690892
Report Number3013450937-2022-00189
Device Sequence Number5465295
Product Code KRO
UDI-Device IdentifierB27825001212E0
UDI-PublicB27825001212E0
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001212E
Device Catalogue Number25001212E
Device Lot Number1813666
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25000011E, ELEOS CEMENTED SEGMENTAL STEM; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002204E, ELEOS TIBIAL BASEPLATE; P/N KSP11100E, ELEOS CANAL-FILLING STEM EXTENSION; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale